# SDR CALA2018060601432

- Difficulty date: June 5, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 51,108 hours, 19,187 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN WAS CRACKED 1 INCH LONG AT STAB STATION 138.70 AND 17.625 INCHES AFT OF THE LE. . INSTALLED A REPAIR DOUBLER IAW SRM 55-10-01, REPAIR 11.
